# SDR SWAA2015110245641

- Difficulty date: September 21, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 64,097 hours, 51,352 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6943572
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT BEAM TO SPAR, FITTING CRACKED AT UPPER ROW INBD HOLE.  REPAIRED FITTING IAW ER & EA.
